MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported erroneous n terminal pro-brain natriuretic peptide (nt probnp), total human chorionic gonadotropin total hcg (thcg) and intact parathyroid hormone (pth) results were obtained on patient samples on an atellica im 1600 analyzer.The erroneous results were reported to the physician(s), who questioned the results.The samples were repeated on an alternate atellica im analyzer.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the nt probnp, pth and tccg patient results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report erroneous n terminal pro-brain natriuretic peptide (nt probnp), total human chorionic gonadotropin total hcg (thcg) and intact parathyroid hormone (pth) results were obtained on patient samples on an atellica im 1600 analyzer.Quality controls (qcs) recovered out of ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse checked the tubing from the aspirate probe down to the waste reservoir and found a small occlusion in the fitting but between aspiration probe tubing and pinch valve tubing.The cse replaced the tubing and the vacuum regulator.The cse performed an autocheck and the customer ran qcs which were found to be acceptable.Siemens further evaluated the event and concluded the probable cause of the erroneous nt probnp, thcg and pth results was due to a possible occlusion in the vacuum system.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co,
registration number: 8020888
dublin
EI  
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key24823710
Report Number2432235-2026-00091
Device Sequence Number9594547
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown